Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rash related to iud

Premium Questions

Dr. Sree Gouri SR MD

Periodically, usually in the early morning, I get a hot itchy rash that starts either in my feet ... it to the point of making my skin bleed. Benadryl helps some. The itching is accompanied by a blotchy red... View answer

Answered by : Dr. Sree Gouri SR ( OBGYN)
Dr. Rakhi Tayal MD

and don't remember feeling this sore. Is this soreness related to the IUD? Is it a sign of a problem? Also ...Hi there. I am 33 years old and just had the mirena iud inserted about a month ago. Since... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Soumya MD

Hi i just got the copper IUD on friday and have been experiencing the worst cramps of my life im ... today i noticed a bright pink skin rash covering my whole right thigh. Should i get it removed or wait ... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Soumya MD

I just got a Mirena IUD put in on Thursday. It's now Tuesday. I'm 32. I was on my period when my ... with the IUD? I have nothing else going on. Just still spotting some. I've always been scared of the... View answer

Answered by : Dr. Soumya ( OBGYN)
Dr.  Soumya MD

Is it unsafe to use a copper IUD when both my partner and I have herpes? If so, I was unaware of this when I got the copper IUD approx. 6 months ago. Also, I have not had any major issues since getting ... View answer

Answered by : Dr. Soumya ( OBGYN)

Public Forum Discussions

Dr.  Nupur K MD

, raised, sandpaper rash that is only getting worse. She has not changed anything in her diet, soaps, or lotions. No new food, etc. Could this be from the IUD? ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  Yogapriya Vasudevan MD

I have an IUD for about a year now, I will like to know if it causes any type of skin problem, I am not sure if its a rash on my face but it looks light in the middle of my face going from my nose towards my ... View answer

Answered by : Dr. Yogapriya Vasudevan ( General & Family Physician)
Dr. Geetika Paul MD

Hi, I recently started getting a rash. It began on my leg with two medium sized red dots, itchy ... an IUD removed and started on a mini pill. I thought that might be it but now I am on my week off ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)
Dr.  Shoaib Khan MD

I had a copper IUD put in on Thursday. Friday developed a rash behind my ear. That night had rash ... a nikel sensitive to earrings. Could this be related to the IUD? ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Asma Mughari MD

last week. And also I have put an IUD for birth control 3 years back. Now I m facing pregnancy related symptoms. Is there any possibility for pregnancy when using IUD and dronis 30? ... View answer

Answered by : Dr. Asma Mughari ( General & Family Physician)

Mobile Questions and Answers

Dr.  Prasad MD

Unlikely... May I know if it is purely a copper IUD or medicated IUD?

Dr. Ashok Kumar Dash MD

they are safe to use but can go for intermitant checkup.

Dr. Saumya Mittal MD

please inform the exact medication, and if possible, a picture of the rashes